# SDR CA160126007

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AT CRUISE FL 240 CAUTION CHIME SOUNDS WITHOUT ANY INDICATION ON CIW PANEL.  FEW MINUTES LATER, 1 ENG HYD PUMP STARTED TO APPEAR ON CIW PANEL. THE HYDRAULIC PRESSURE 1 STARTED TO FLUCTUATE AND QTY IN THE HYDRAULIC SYS 1 WAS STEADY.  INFORMED ATC ABOUT TECHNICAL PROBLEM AND REQUESTED INITIALLY TO TURN TOWARDS AIRPORT WHICH WAS 60-80NM FROM PRESENT POSITION.  STARTED DESCENT AND ENTER 1 ENG HYDRAULIC PUMP PROCEDURE.  DURING THIS PROCEDURE 1HYD ISO VALVE ALSO STARTED TO APPEAR ON CIW PANEL.  BOTH CAUTIONS WERE ON AND OFF DURING DESCENT, PRESSURE FLUCTUATED AND QTY IN LIMIT.  WE DEALED WITH 1HYD ISO VALFE AND 1 ENG HYD PUMP PROCEDURES AND PREPARED AC FOR LANDING ACCORDING PROCEDURES, DECIDED TO LAND. ON GLIDE INTERCEPT FLAPS DIDN`T EXTEND SO WE PERFORMED DISCONTINUED APPROACH IN CLEAN CONFIGURATION IN A FORM OF CLIMB FROM 4300` TO 5000`.  ENTERED HOLDING POINT, STARTED PROCEDURE LOSS OF ALL FLUID FROM NR 1 HYDRAULIC SYS AND NOW CONFIRMED LOST HYDRAULIC SYS 1.  DIDN`T NOTICE EXACT MOMENT OF LOSS OF HYD SYS 1 UNTIL FLAPS EXTENSION.  DIDN`T DECLARED MAY DAY, WE REQUESTED PRIORITY LANDING AND INFORMED ATC THAT IT IS GOING TO BE FLAPLESS LANDING WITH EMERGENCY BRAKING AND THAT WILL BE ABLE TO VACATE RWY.  LANDING PERFORMED WITH SPEED 170 -175 KTS. RWY VACATED AT THE END AND AC PARKED ON SHORTLY AFTER S1.  PASSENGERS DISEMBARKED, FIRE BRIGADE INFORMED US THAT BRAKE TEMPERATURE WAS AROUND 160 C AFTER LANDING.
